# SDR GTIA010975

- Difficulty date: October 11, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: DALLO
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 988
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - PORTABLE EMERGENCY LIGHT AT L1 DOOR INOPERATIVE.  REMOVED AND REPLACED PORTABLE EMERGENCY LIGHT AT L1 DOOR.  OPS CHECK NORMAL IAW MD-80 MM 33-50-00.  (M)
